E. D. Andjel, Invariant Measures for the Zero Range Process, The Annals of Probability, vol.10, issue.3, pp.525-547, 1982.
DOI : 10.1214/aop/1176993765

M. R. Evans and T. Hanney, Nonequilibrium statistical mechanics of the zero-range process and related models, Journal of Physics A: Mathematical and General, vol.38, issue.19, pp.195-240, 2005.
DOI : 10.1088/0305-4470/38/19/R01

C. Kipnis, Central Limit Theorems for Infinite Series of Queues and Applications to Simple Exclusion, The Annals of Probability, vol.14, issue.2, pp.397-408, 1986.
DOI : 10.1214/aop/1176992523

C. Kipnis and C. Landim, Scaling limits of interacting particle systems, Grundlehren der Mathematischen Wissenschaften, vol.320, 1999.
DOI : 10.1007/978-3-662-03752-2

C. Kipnis and S. R. Varadhan, Central limit theorem for additive functionals of reversible Markov processes and applications to simple exclusions, Communications in Mathematical Physics, vol.28, issue.1, pp.1-19, 1986.
DOI : 10.1007/BF01210789

T. Komorowski, C. Landim, and S. Olla, Fluctuations in Markov processes, 2012.
DOI : 10.1007/978-3-642-29880-6

URL : https://hal.archives-ouvertes.fr/hal-00722537

C. Landim, S. Sethuraman, and S. Varadhan, Spectral gap for zero-range dynamics, The Annals of Probability, vol.24, issue.4, pp.1871-1902, 1996.
DOI : 10.1214/aop/1041903209

T. Liggett, Interacting Particle Systems, 1985.
DOI : 10.1007/b138374

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

J. Quastel, H. Jankowski, and J. Sheriff, Central limit theorem for zero-range processes, Special issue dedicated to Daniel W. Stroock and Srinivasa S. R. Varadhan on the occasion of their 60th birthday, Methods Appl. Anal, vol.9, issue.3, pp.393-406, 2002.

B. Morris, Spectral gap for the zero range process with constant rate, The Annals of Probability, vol.34, issue.5, pp.1645-1664, 2006.
DOI : 10.1214/009117906000000304

Y. Nagahata, Spectral gap for zero-range processes with jump rate <mml:math altimg="si1.gif" display="inline" overflow="scroll" xmlns:xocs="http://www.elsevier.com/xml/xocs/dtd" xmlns:xs="http://www.w3.org/2001/XMLSchema" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.elsevier.com/xml/ja/dtd" xmlns:ja="http://www.elsevier.com/xml/ja/dtd" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:tb="http://www.elsevier.com/xml/common/table/dtd" xmlns:sb="http://www.elsevier.com/xml/common/struct-bib/dtd" xmlns:ce="http://www.elsevier.com/xml/common/dtd" xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:cals="http://www.elsevier.com/xml/common/cals/dtd"><mml:mi>g</mml:mi><mml:mrow><mml:mo>(</mml:mo><mml:mi>x</mml:mi><mml:mo>)</mml:mo></mml:mrow><mml:mo>=</mml:mo><mml:msup><mml:mrow><mml:mi>x</mml:mi></mml:mrow><mml:mrow><mml:mi>??</mml:mi></mml:mrow></mml:msup></mml:math>, Stochastic Processes and their Applications, vol.120, issue.6, pp.949-958, 2010.
DOI : 10.1016/j.spa.2010.01.019

J. Quastel, Diffusion of color in the simple exclusion process, Communications on Pure and Applied Mathematics, vol.59, issue.6, pp.623-679, 1992.
DOI : 10.1002/cpa.3160450602

S. Sethuraman, Central Limit Theorems for Additive Functionals of the Simple Exclusion Process, Ann. Probab, vol.28, issue.34, pp.277-302, 2000.

S. Sethuraman, On extremal measures for conservative particle systems, Annales de l'Institut Henri Poincare (B) Probability and Statistics, vol.37, issue.2, pp.139-154, 2001.
DOI : 10.1016/S0246-0203(00)01062-1

S. Sethuraman and L. Xu, A central limit theorem for reversible exclusion and zero-range particle systems, The Annals of Probability, vol.24, issue.4, pp.1842-1870, 1996.
DOI : 10.1214/aop/1041903208

S. R. Varadhan, Self-diffusion of a tagged particle in equilibrium for asymmetric mean zero random walk with simple exclusion, Ann. Inst. Henri Poincare Prob. et Statistiques, vol.31, pp.273-285, 1995.